# SDR DHL2003801009

- Difficulty date: April 19, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Part number: 576998591
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT WING L/E INBOARD VANE SKIN SHOWS ELONGATED HOLES AT STA XS. 247.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030413, ED3259.  REMOVED FASTENERS IAW SRM 51-1-21 PG 2.  CUT OUT DAMAGED AREA IAW EODHL 030413, ED3259.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER (7075-T6 0.063), INNER DOUBLER (7075-T6 0.050) AND DOUBLER (7075-T6 0.071) IAW EODHL 030413, ED 3259.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INNER PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON SPLICE SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL 030413, ED 3259, SRM 51-1-21 PG 2, SRM 51-1-20D PG 9, SRM 51-3-0 PG 2 AND SRM 51-1-15 PG 1.
